Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 166, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 14, 2006, 4:39 AM CDT for Franklin County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 14, 2006, 4:39 AM CDT (09:39 UTC)
- Expired
- May 14, 2006, 5:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Franklin County, TX
The radar
The Shreveport radar (KSHV), 152 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 10:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:36 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 14, 3:36 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 336 AM CDT SUN MAY 14 2006 .DISCUSSION... NW FLOW ALOFT PATTERN WILL CONTINUE FOR THE NEXT SEVERAL DAYS. STORMS SLIGHTLY ELEVATED IN NATURE...HAIL BEING THE MAIN THREAT. THESE STORMS DIMINISHING SLIGHTY AS THEY MOVE SOUTHWARD TOWARDS LA. ASSOCIATED FRONT WILL MAKE IT AROUND I-20 CORRIDOR THIS AFTERNOON... WILL EXPECT SOME REFIRING. WILL GO WITH HIGH END CAHNCE THIS AFEERNOON.. AS UPPER DIVERCENGE LOOKS SLIGHTLY MORE IMTERESSIVE THAN WAS THE CASE THIS MORNING. 50 PLUS KNOT JETS THROUGH MOST OF THE WEEK WILL KEEP TEMPS ON COOL SIDE AS UPPER TROF OVER OHIO VALLEY DIGS BACK INTO OUR AREA. ATTEMPTED TO MATCH UP CHANCE OF STORMS WITH PASSAGE OF FRONTAL BOUNDARY. && .PRELIMINARY POINT TEMPS/POPS... SHV 80 56 75 52 / 40 10 10 10 MLU 80 53 75 51 / 40 10 10 10 DEQ 80 48 72 46 / 20 0 10 10 TXK 81 54 73 52 / 20 0 10 10 ELD 80 51 74 49 / 20 10 10 10 TYR 79 58 75 51 / 40 10 10 10 GGG 80 56 76 52 / 40 10 10 10 LFK 80 58 77 53 / 50 20 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && VII
Hazardous weather outlook, May 13, 12:00 PM CDT, 16 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT MAY 13 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-141100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SAT MAY 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING...ACROSS SOUTHWEST ARKANSAS AND ADJACENT AREAS OF NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA...ALONG AND AHEAD OF AN APPROACHING COLD FRONT. THESE THUNDERSTORMS ARE THEN EXPECTED TO GRADUALLY SHIFT SOUTH AND SOUTHEAST...AHEAD OF THE FRONT...THROUGH MUCH OF THE REGION DURING THE OVERNIGHT HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A CLUSTER OF THUNDERSTORMS IS EXPECTED TO BE ONGOING ACROSS THE AREA SUNDAY MORNING...MAINLY SOUTH OF INTERSTATE 20. SOME OF THESE THUNDERSTORMS COULD BE STRONG TO SEVERE. A SLOW MOVING COLD FRONT WILL SLOWLY PUSH SOUTH ACROSS EAST TEXAS AND NORTH LOUISIANA ON SUNDAY. THUNDERSTORMS...COULD REDEVELOP NEAR THE COLD FRONT ON SUNDAY...BEFORE IT FINALLY EXITS THE AREA BY SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TONIGHT THROUGH SUNDAY MORNING. 22
In the hours before
Local storm report, May 14, 2:14 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
214 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM HAIL MINEOLA 32.67N 95.49W
05/14/2006 E1.00 INCH WOOD TX TRAINED SPOTTER
&&
24Local storm report, May 14, 2:16 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
216 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM HAIL MINEOLA 32.67N 95.49W
05/14/2006 E1.00 INCH WOOD TX TRAINED SPOTTER
&&
24Local storm report, May 14, 2:29 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
229 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL LINDALE 32.51N 95.41W
05/14/2006 E1.75 INCH SMITH TX BROADCAST MEDIA
&&
24Local storm report, May 14, 4:08 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
408 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM DOWNBURST 3 W TEXARKANA 33.45N 94.07W
05/14/2006 BOWIE TX BROADCAST MEDIA
HAIL COVERED THE GROUND
&&
24Local storm report, May 14, 4:08 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
408 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HAIL 3 W TEXARKANA 33.45N 94.07W
05/14/2006 E 1.00 INCH BOWIE TX BROADCAST MEDIA
HAIL COVERED THE GROUND
&&
24Local storm report, May 14, 4:39 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
439 AM CDT SUN MAY 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 AM HAIL 5 SW EL DORADO 33.17N 92.72W
05/14/2006 E0.88 INCH UNION AR TRAINED SPOTTER
OCCURED IN PARKERS CHAPEL
&&
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 12:23 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 37 min |
| May 14, 12:46 AM CDT | Severe Thunderstorm Warning | SHV | Cass | 59 min |
| May 14, 12:56 AM CDT | Severe Thunderstorm Warning | SHV | Wood | 64 min |
| May 14, 1:51 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 54 min |
| May 14, 1:58 AM CDT | Severe Thunderstorm Warning | SHV | Wood | 17 min |
| May 14, 3:39 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 36 min |
| May 14, 3:54 AM CDT | Severe Thunderstorm Warning | SHV | Cass | 36 min |
| May 14, 5:17 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 43 min |
| May 14, 5:27 AM CDT | Severe Thunderstorm Warning | SHV | Smith, Wood | 48 min |
| May 14, 6:14 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 61 min |
| May 14, 6:18 AM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Rusk | 57 min |
| May 14, 6:26 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 64 min |
| May 14, 6:29 AM CDT | Severe Thunderstorm Warning | SHV | San Augustine | 46 min |
| May 14, 6:36 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 39 min |
| May 14, 7:00 AM CDT | Tornado Warning | SHV | Cherokee, Nacogdoches, Rusk | 45 min |
| May 14, 7:12 AM CDT | Severe Thunderstorm Warning | SHV | Angelina | 48 min |
| May 14, 7:44 AM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches | 61 min |
| May 14, 7:45 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 60 min |
| May 14, 7:58 AM CDT | Severe Thunderstorm Warning | SHV | Angelina | 62 min |
| May 14, 1:35 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 40 min |
| May 14, 4:18 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 57 min |
| May 14, 4:26 AM CDT | Severe Thunderstorm Warning | SHV | Union | 64 min |
| May 14, 5:08 AM CDT | Severe Thunderstorm Warning | SHV | Webster | 67 min |
| May 14, 5:46 AM CDT | Severe Thunderstorm Warning | SHV | Bienville | 59 min |
| May 14, 8:05 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 55 min |
| May 14, 8:19 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches | 37 min |
| May 13, 11:52 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 38 min |
| May 14, 12:09 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette | 51 min |
| May 14, 12:44 AM CDT | Severe Thunderstorm Warning | SHV | Miller | 61 min |
| May 14, 1:32 AM CDT | Severe Thunderstorm Warning | SHV | Lafayette | 43 min |
| May 14, 2:03 AM CDT | Severe Thunderstorm Warning | SHV | Columbia | 27 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.